Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

28 publications using GAP published in 1994

[B94] Bremke, K., The decomposition numbers of Hecke algebras of type $F_4$ with unequal parameters, Manuscripta Math., 83 (3-4) (1994), 331–346.

[C94] Conder, M., Regular maps with small parameters, J. Austral. Math. Soc. Ser. A, 57 (1) (1994), 103–112.

[CF94] Cooperman, G. and Finkelstein, L., A random base change algorithm for permutation groups, J. Symbolic Comput., 17 (6) (1994), 513–528.

[DV94] Di Martino, L. and Vavilov, N., $(2,3)$-generation of $\rm SL(n,q)$. I. Cases $n=5,6,7$, Comm. Algebra, 22 (4) (1994), 1321–1347.

[F94] Friedrichs, O. D., Euclidicity criteria for three-dimensional branched triangulations, Ph.D. thesis, Universität Bielefeld (1994).

[G94] Geck, M., On the character values of Iwahori-Hecke algebras of exceptional type, Proc. London Math. Soc. (3), 68 (1) (1994), 51–76.

[GHM94] Geck, M., Hiss, G., and Malle, G., Cuspidal unipotent Brauer characters, J. Algebra, 168 (1) (1994), 182–220.

[HL94] Havas, G. and Lian, J. X., A new problem in string searching, in Algorithms and Computation, Springer, Lecture Notes in Computer Science, 834 (1994), 660-668.

[HR94] Havas, G. and Robertson, E. F., Application of computational tools for finitely presented groups, in Computational support for discrete mathematics (Piscataway, NJ, 1992), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 15 (1994), 29–39.

[HL94] Hiss, G. and Lux, K., The $5$-modular characters of the sporadic simple Fischer groups $\rm Fi_22$ and $\rm Fi_23$, Comm. Algebra, 22 (9) (1994), 3563–3590
(With an appendix by Thomas Breuer).

[HW94] Hiss, G. and White, D. L., The $5$-modular characters of the covering group of the sporadic simple Fischer group $\rm Fi_22$ and its automorphism group, Comm. Algebra, 22 (9) (1994), 3591–3611.

[HR94] Holt, D. F. and Rees, S., Testing modules for irreducibility, J. Austral. Math. Soc. Ser. A, 57 (1) (1994), 1–16.

[LMR94] Lux, K., Müller, J., and Ringe, M., Peakword condensation and submodule lattices: an application of the MEAT-AXE, J. Symbolic Comput., 17 (6) (1994), 529–544.

[MP94] Miller, A. A. and Praeger, C. E., Non-Cayley vertex-transitive graphs of order twice the product of two odd primes, J. Algebraic Combin., 3 (1) (1994), 77–111.

[M94] Moori, J., $(2,3,p)$-generations for the Fischer group $F_22$, Comm. Algebra, 22 (11) (1994), 4597–4610.

[N94] Niemeyer, A. C., A finite soluble quotient algorithm, J. Symbolic Comput., 18 (6) (1994), 541–561.

[P94] Pfeiffer, G., Character tables of Weyl groups in GAP, Bayreuth. Math. Schr. (47) (1994), 165–222.

[P94] Pfeiffer, G., Young characters on Coxeter basis elements of Iwahori-Hecke algebras and a Murnaghan-Nakayama formula, J. Algebra, 168 (2) (1994), 525–535.

[R94] Rocco, N. R., A crossed embedding of groups and the computation of certain invariants of finite solvable groups, Mat. Contemp., 7 (1994), 19–24
(XII School of Algebra, Part II (Portuguese) (Diamantina, 1992)).

[R94] Rocco, N. R., A presentation for a crossed embedding of finite solvable groups, Comm. Algebra, 22 (6) (1994), 1975–1998.

[S94] Schönert, M., An invitation to GAP, Comp. Sci. J. of Moldova, 3 (1994).

[SS94] Schönert, M. and Seress, A., Finding blocks of imprimitivity in small base groups in nearly linear time, in Proc. ISSAC 94 (1994).

[S94] Sims, C. C., Computation with finitely presented groups, Cambridge University Press, Cambridge, Encyclopedia of Mathematics and its Applications, 48 (1994), xiii+604 pages.

[S94] Soicher, L. H., Coset enumeration, permutation group algorithms, and applications to graphs and geometries, in EIDMA Minicourse: Computer Algebra with Emphasis on Discrete Algebra and Geometry, Euler Institute for Discrete Mathematics and its Applications, Eindhoven (1994).

[S94] Souvignier, B., Irreducible finite integral matrix groups of degree $8$ and $10$, Math. Comp., 63 (207) (1994), 335–350
(With microfiche supplement).

[S94] Spitznagel, E. L., Review of Mathematical Software, GAP, Notices Amer.\ Math.\ Soc., 41 (7) (1994), 780–782.

[SW94] Suleiman, I. A. I. and Wilson, R. A., The $2$-modular characters of Conway's group $\rm Co_2$, Math. Proc. Cambridge Philos. Soc., 116 (2) (1994), 275–283.

[W94] Wiegelmann, M., Fixpunktkondensation von Tensorproduktmoduln, Diplomarbeit, Lehrstuhl D für Mathematik, RWTH-Aachen, Aachen (1994).